# SDR CA150825001

- Difficulty date: August 23, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 2,147 hours
- Engine: Pwc PW150A
- System (JASC): 2434 · DC Generator-Alternator
- Part: Starter Gen
- Part number: 11521063
- Condition: Failed
- Part time: 984 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 DC GEN CAUTION ILLUMINATED IN FLIGHT. DC GEN SWITCHED OFF IAW QRH.  NR 1 DC GEN HOT CAUTION ILLUMINATED 5 MIN AFTERWARD AND WENT OUT AFTER APPROX. 20 MIN. MAINTENANCE REPLACED THE NR 1 DC STARTER/GENERATOR AND IT TESTED SERVICEABLE. THE REMOVED STARTER/GENERATOR HAD BEEN INSTALLED SINCE NEW AIRCRAFT DELIVERY. THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE.
